Ko, Mi-Hwa;Choi, Yong-Kab;Choi, Yue-Soon

  • Published : 2007.01.31


In this paper, a Berstein-Hoeffding type inequality is established for linearly negative quadrant dependent random variables. A condition is given for almost sure convergence and the associated rate of convergence is specified.


exponential inequality;negatively associated;linearly negative quadrant dependent;almost sure convergence


  1. W. Hoeffing, Probability inequalities for sums of bounded random variables, J. Amer. Statist. Assoc. 58 (1963), 13-30
  2. K. Joag-Dev, Independence via un correlatedness under certain dependence structures, Ann. Probab. 7 (1983), 1037-1041
  3. K. Joag-Dev and F. Proschan, Negative association of random variables with applications, Ann. Statist. 11 (1983), 286-295
  4. T. S. Kim, D. H. Ryu, and M. H. Ko, A central limit theorem for general weighted sums of LNQD random variables and its applications, Rocky Mountain J. of Math., (accepted)
  5. P. Matula, A note on the almost sure convergence of sums of negatively dependent random variables, Statist. Prob. Lett. 15 (1992), 209-213
  6. C. M. Newman, Asymptotic independence and limit theorems for positively and negatively dependent random variables. In: Tong, Y.L. (Ed.), Inequalities in Statistics and Probability, IMS Lectures Notes-Monograph Series, Hayward CA 5 (1984), 127-140
  7. Q. M. Shao, A comparison theorem on moment inequalities between negatively associated and independent random variables, J. Theo. Prob. 13 (2000), 343-355
  8. L. Devroye, Exponential inequalities in nonparametric estimation. In: Roussas, G. (Ed.) Nonparametric Functional Estimation and Related Topics, Kluwer Academic Publishers, Dordrecht (1991), 31-44
  9. E. L. Lehmann, Some concepts of dependence, Ann. Math. Statist. 37 (1966), 1137-1153
  10. G. G. Roussas, Exponential probability inequalities with some applications. In: Ferguson, T. S., Shapely, L. S., MacQueen, J. B. (Ed.), Statistics, Probability and Game Theory, IMS Lecture Notes-Monograph Series, Hayward, CA 30 (1996), 303-309

Cited by

  1. Exponential inequalities and complete convergence for a LNQD sequence vol.39, pp.4, 2010,
  2. On the Exponential Inequality for Weighted Sums of a Class of Linearly Negative Quadrant Dependent Random Variables vol.2014, 2014,
  3. Strong Laws of Large Numbers for Arrays of Rowwise NA and LNQD Random Variables vol.2011, 2011,
  4. Complete convergence for weighted sums of LNQD random variables vol.87, pp.1, 2015,
  5. Some mean convergence and complete convergence theorems for sequences of m-linearly negative quadrant dependent random variables vol.58, pp.5, 2013,
  6. Central limit theorem for stationary linear processes generated by linearly negative quadrant-dependent sequence vol.2012, pp.1, 2012,
  7. Some inequalities for a LNQD sequence with applications vol.2012, pp.1, 2012,
  8. Conditional limit theorems for conditionally linearly negative quadrant dependent random variables vol.166, pp.2, 2012,
  9. Limiting Behavior of the Maximum of the Partial Sum for Linearly Negative Quadrant Dependent Random Variables under Residual Cesàro Alpha-Integrability Assumption vol.2012, 2012,
  10. Berry-Esseen bounds of weighted kernel estimator for a nonparametric regression model based on linear process errors under a LNQD sequence vol.2018, pp.1, 2018,
  11. The law of the iterated logarithm for LNQD sequences vol.2018, pp.1, 2018,